# SDR CALA2022100702742

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 85,941 hours, 34,088 cycles
- Engine: Iae V2527A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Eiu
- Part number: 3957985205
- Part serial: 3715
- Condition: Inoperative
- Location: Eng #1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 1 FUEL VALVE FAULT ON CLIMBOUT UPDATED PICTURES UNABLE TO POWER UP FADEC 1 ON CHANNEL A OR B ALSO LOWER ECAM SWAPPED ENGINE EIU AND #1 ENGINE PARAMETERS WENT TO NORMAL AND ENGINE PAGE SHOWING BOTH A AND B IGNITION ON WITH ENGINE MASTER ABLE TO ACCESS  #1 ENG FADEC,ACP FADEC TEST ALL INDICATIONS SWITCH SELECTED TO OFF. NORMAL. REINSTALLED EIU''S IN ORIGINAL POSITION WILL NEED TO REPLACE #1 ENG EIU PART# 3957985205 PERFORMED EEC SYS IDLE TEST. AFTER IDLE TEST, LAST LEG REPORT SHOWED NO FAULTS. PFR SHOWED MUTLIPLE WARNING MSG (SEE PICTURE). ONLY WARNING MSG ADDING PICTURE OF POST FLIGHT REPORT W/ FAULTS. "ENG 1 FUEL VALVE FAULT" HAD AN ASSOCIATED CLEAR LANGUAGE MSG "FMU/HC/EEC1". PERFORMED TSM 73-00-00-810-813-B. TROUBLESHOOTING DATA SHOWED FAULT ACRONYM "WONDFS" IN FADEC1A. RESET FADEC1 AND REMOVED EXISTING ENGINE 1 EIU, REFERENCE MM 73-25-34-000-041-A. INSTALLED A NEW ENGINE 1 EIU DRAWN FROM STOCK, REFERENCE MM 73-25-34-400-041-A. TEST GOOD IAW MM 73-25-34-710-042-A. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1130293  SN OFF 2241 IPC REFERENCE # 73-25-08-02A
